# SDR USAA2009010590024

- Difficulty date: December 29, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C20853011/002 & 03C20853011/003 CRACK ON FUSELAGE FRAME AT BS500D BELOW S20L & S20R.  REPAIRED FUSELAGE FRAME AT BS500D BELOW S20L & S20R IAW B737 SRM 53-00-07, US AIRWAYS EA NR 100790, & EA NR 100792.
